# SDR HEEA968177

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5010F
- Make and model: Bell 212
- Aircraft serial: 30936
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101501
- Condition: Malfunction
- Location: Cockpit
- Component: KTR953
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREQUENCY DOES NOT SHOW TILL 20 OR 30 MINUTES.
